# SDR SWAA2022040450835

- Difficulty date: October 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BOARD SUPPORT; AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1; AT INBOARD END / REMOVED AND REPLACED CRACKED FLOOR BOARD SUPPORT; AT B.S.540; B.L.0-R.B.L.24.5; W.L.208.1; AT INBOARD END I.A.W. DWG 143A5240-36 AND AIPC SWA D638A001-SWA-0102. 20OCT19 92770U.
